After losing weight, I went from having no period for 2 years, to spotting every 2 weeks once I started college. My gyno put me on this to regulate it again. I had a headache the first 3 days but I think my body was just getting used to it. I don't really think I gained weight either. However, today almost marks my second week on it and I'm bleeding the heaviest I've ever bled before along with backaches and a little cramping, fatigue, etc. Granted, I was using monistat 3 this week to treat a yeast infection but I'm not sure if that has anything to do with me getting my period. Has this happened to anyone else? Should I stay on the pill and see what happens?
You most likely didn't have a yeast infection, the pill can cause symptoms like this when you first start it. The first 6 mos on the pill you can bleed any time, until you're body gets used to it. If the bleeding seems like its way to heavy for way too long, of course call your dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Loestrin 24 Fe - I have been taking loestrin for about 4 months now and this month I have missed my?
Posted 14 Apr 2012 • 1 answer
Posted 12 Jun 2012 • 2 answers
Posted 13 Oct 2016 • 0 answers
Posted 2 Nov 2016 • 1 answer
Has anyone taken Lo loestrin Fe for PCOS has it regulated your periods have you started your period?
Posted 19 Jan 2017 • 0 answers